MAUDE Adverse Event Report: MEDTRONIC MEXICO BIO-MEDICUS ONE-PIECE FEMORAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO BIO-MEDICUS ONE-PIECE FEMORAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 96600-125
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-medicus nextgen femoral bi-caval venous cannula and kit, it was reported that the customer could not thread onto the cannula making it unusable.An additional wire was tested on the device but it was still unusable.The device was replaced to complete the procedure.There was no adverse patient effect reported with this event.Medtronic received additional information that there was no damage observed to the cannula.
 
Additional Manufacturer Narrative
Product analysis: visual inspection shows no outward signs of any damage.The guide-wire was not able to be inserted into the tip.The dilator id was measured using a plug gauge to be 0.32 inches, the specification has the id to be 0.039 to 0.044 inches.The guide-wire od was measured using a micrometer to be 0.037 inches, the specification has the od to be 0.038 +0.000 / - 0.002 inches.Reason for return was confirmed.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS ONE-PIECE FEMORAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20913423
Report Number9612164-2024-05961
Device Sequence Number18256230
Product Code DWF
UDI-Device Identifier00763000060572
UDI-Public00763000060572
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number96600-125
Device Catalogue Number96600-125
Device Lot Number225112486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown